# SDR USAA060085

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Clevis
- Part number: 65538344
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB INNERSPAR BOX.  REPLACED WITH IDENTICAL PART, REPLACED CLEVIS IAW BOEING DWG 65-53744 AND SRM 51-20-01, DEFECT SIZE: UNKNOWN.
